Doctor insights on:
Heart Attack Advil Acid Reducer
I am feeling fine except that my lower left side muscle area of my back aches enough to take advil. Am I having a heart attack?
Unusual location: The lower left back is an unusual location to have pain from a myocardial infarction (heart attack). However, that doesn't mean that something is not wrong - pain is usually a warning sign. If you've not had any trauma, then I suppose muscle strains or back injury is out the question. The colon (colitis) or kidneys (ureter infection/stone) or even AAA (aneurysm) can cause it. Talk to your doctor. ...Read more
Myocardial Infarction means some of the heart muscle dies because of insufficient oxygen supply. Most often this occurs because the coronary artery is blocked by plaque & clot. Other causes include tears in the artery wall, extremely high oxygen demand (eg, rapid arrhythmia, heart valve disorder, or severe systemic illness.) Prompt treatment can minimize heart damage & ...Read more
Is taking occasional Advil (ibuprofen) 400mg a risk for heart attack and stroke? That is the only crud I use for pain.
Severe pain in back. Some pain and tightness in chest and shoulder pain. Took Advil (ibuprofen) and pain has subsided. Could this be a heart attack??
Maybe not: If the advil (ibuprofen) improved your pain it is most likely some sort of inflammation or muscles or bone contusion. Unlikely advil (ibuprofen) would improve pain from a heart attack. Also your age of 33 and a female would make it highly unlikely that you are having a heart attack. ...Read moreSee 1 more doctor answer
I take Advil (ibuprofen) for period cramps, but have read reports of OTC NSAIDS raising risk of heart attack/stroke even in small doses. Any safer options?
Many options: You could schedule a visit with an Obgyn and discuss all the options for painful periods. You could consider birth control pills, patch, Nuvaring, Mirena (levonorgestrel) IUD, Depoprovera, Lysteda. If you are doing having children you could consider an endometrial ablation or other surgical options. ...Read more
FDA recently stated non-aspirin NSAID can increase risk of heart attack and stroke. As a user of Advil, (ibuprofen) I take 400mg a few times a week or less for headache, some weeks not at all. Should I worry?
NSAIDS: NSAIDS are associated with such side effects. In your case, you are young and NSAIDs may not cause heart attack or stroke at this stage. People with underlying atherosclerosis and with plaque formation in their arteries are at higher risk. If you can avoid, that is preferable as Routine use of NSAIDS may contribute to gastritis, peptic ulcer, kidney damage etc. ...Read moreSee 1 more doctor answer
Can I take a heart attack or stroke from taking 2 advils (ibuprofen) a day 3-5 days per week for my tension headaches?
Does ibuprofen make you clot more? Asking because the news says it can cause heart attack and stroke.
I've had a heart attack and have CHF.I take Effient for a blood thinner. Is it safe to take Ibuprofen for my arthritis along with my heart meds?
Yes, it can be.: Need to see her doctor and get tested . ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more